<  Back to the Polytechnique Montréal portal

An interval arithmetic algorithm for multivariate constrained global optimization using cord-slope forms of Taylor's expansion

Pierre Hansen, Brigitte Jaumard and Junjie Xiong

Article (1998)

This item is not archived in PolyPublie
Additional Information: Dedicated to the memory of Professor Jovan Petrić
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
Funders: FCAR (Fonds pour Ia Formation de chercheurs et I'aide à Ia recherche), AFOSR, NSERC/CRSNG
Grant number: 92EQ1048, 90-0008, GP0105574, GP0036426, 90NC0305
PolyPublie URL: https://publications.polymtl.ca/29622/
Journal Title: Yugoslav Journal of Operations Research (vol. 8, no. 2)
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Hansen, P., Jaumard, B., & Xiong, J. (1998). An interval arithmetic algorithm for multivariate constrained global optimization using cord-slope forms of Taylor's expansion. Yugoslav Journal of Operations Research, 8(2), 189-202.

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item